# SDR IPXA2023051278793

- Difficulty date: May 10, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 65,306 hours, 21,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587684
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN DECK CARGO FLOOR PANEL DAMAGE LOCATION: STA 933 ~ STA 985 RBL 75 - RBL 88 (PANEL NO: 242MFF P/N: 145T5876-84) (REPAIR) REVIEWED
